# SDR CA991210046

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Faulty
- Location: Wing
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH.   RESET CARRIED OUT.
